# SDR ASAA2023082244736

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 1,080 hours, 316 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222127101
- Part serial: 798K6
- Condition: Faulty
- Location: Wx Radar
- Part time: 1,105 hours, 322 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ANNUNICIATOR CAME ON AND STAYED ON 500 FT & BELOW ON FINAL APPROACH. GROUNDED - YES. FAULT HISTORY SHOWED WXR RECEIVER FAILURE ON FLT LEGS 5 & 6. REPLACED WXR RECEIVER REF MM 34-41-41-400-802. 1 EA C/B OPENED & CLOSED. OP CK GOOD REF MM 34-41-00-710-801. THIS CLEARS MEL 34-41-01C. NO CONFIG CHANGE. PLACARD REMOVED, C/N 22046967. SEAMC PETER NOTIFIED.
